| Catalog Number |
6007-616-000 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Imprecision (1307)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user facility that during a procedure, there was an inaccuracy by the device, and at one point the inaccuracy was 15mm.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description